MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SYNOVATOR BLADE,BOXED4.5 EP-1; SAW, POWERED, AND ACCESSORIES

SMITH & NEPHEW, INC. SYNOVATOR BLADE,BOXED4.5 EP-1; SAW, POWERED, AND ACCESSORIES
Catalog Number 7205310
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Foreign zip code (b)(6).
 
Event or Problem Description
It was reported that the surgeon applied to much pressure on the product and the synovator blade cracked during the procedure.A backup device was available to complete the procedure with no delay or patient injuries reported.
 
Additional Manufacturer Narrative
Additional information received by the manufacturer has identified that this event should be re-evaluated for mdr reporting.The reassessment determined that the issue does not meet the threshold for reporting and is a non-reportable event.This report was made based upon information which smith & nephew had not been able to investigate or verify prior to the required reporting date.Additional information was received from customer to confirm that device did not break inside the patient therefore the event is not considerable reportable.

Brand Name
SYNOVATOR BLADE,BOXED4.5 EP-1
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key8051625
Report Number1219602-2018-01512
Device Sequence Number1833531
Product Code HAB
UDI-Device Identifier03596010251381
UDI-Public03596010251381
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/10/2022
Device Catalogue Number7205310
Device Lot Number50689409
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/17/2018
Supplement Date Received by Manufacturer11/07/2018
Initial Report FDA Received Date11/08/2018
Supplement Report FDA Received Date12/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1